MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 7' - 50/CS

SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 7' - 50/CS
Model Number 2002-7-50
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reportable as patients are desaturating while on high flow oxygen devices and cpap devices due to the disconnections.
 
Event or Problem Description
The connectors tend to slip and become disconnected easily.Patients are having desaturations while on high flow oxygen devices and cpap devices due to the disconnection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reportable as patients are desaturating while on high flow oxygen devices and cpap devices due to the disconnections.Complaint history reviewed.There have been no other complaints for tubing coming off of oxygen source in the previous 24 months.Issue is not trending.Root cause determined to be customer using tubing outside of the intended use range, at a flow rate 3-4 times higher than the maximum recommended.Risk(rma-20017c): r34: tubing disconnects from oxygen source - tubing connected to excessive flow rate oxygen source - s=6 o=1, rpn=6.Rpn < 25, therefore risk is acceptable.

Brand Name
SALTER LABS
Common Device Name
TUBING, OXYGEN, 3-CHANNEL 7' - 50/CS
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key15900753
Report Number3000219639-2022-00041
Device Sequence Number20108601
Product Code BYX
UDI-Device Identifier10607411200011
UDI-Public10607411200011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002-7-50
Device Catalogue Number2002-7-50
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown